# SDR F3LA2022051600036

- Difficulty date: May 13, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N710FR
- Make and model: Airbus A321-211
- Aircraft serial: 07179
- Aircraft time: 18,730 hours, 7,833 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664515
- Part serial: A6675RP
- Condition: Burned
- Location: Zone 800
- Part time: 1,047 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: REFERENCE LP 215183 DOOR L1 SLIDE WILL NOT ARM
CORRECTIVE ACTION: REMOVED AND REPLACED L1 DOOR SLIDE OPS CHECK GOOD. A/C OK FOR SERVICE. TORQUE WRENCH S/N 217101623 CAL DUE 23NOV22
